Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 3:58 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2025, 3:58 AM CDT (08:58 UTC)
- Expired
- Jun 12, 2025, 9:51 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:00 AM CDT | FLASH FLOOD | 2 Sse Hill Country Vill, TX | *** 1 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. A non-vehicle related flash flood fatality was reported near Wurzbach Parkway and Salado Creek on June 14th associated |
| Jun 12, 4:11 AM CDT | RAIN 6.1 | 2 N Cibolo, TX | |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 10 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated report as all missing persons are now accounted for. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road into Beitel Creek. There are four confirmed fatalities in thi |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road with a total of 13 vehicles ending up in Beitel Creek. There |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 5 FATAL, 4 INJ *** Updated fatality, injury, and unaccounted for count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. At least 15 vehicles were |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 9 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measu |
| Jun 12, 4:40 AM CDT | FLASH FLOOD | 2 Ene Selma, TX | Photo of cars submerged due to flooding on the main lanes of I-35 at FM3009. |
| Jun 12, 5:11 AM CDT | FLASH FLOOD | 1 Wsw Windcrest, TX | High water rescue on I-35 near the Windcrest Business Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
944
WGUS54 KEWX 120858
FFWEWX
TXC029-187-493-121400-
/O.NEW.KEWX.FF.W.0031.250612T0858Z-250612T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
358 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Eastern Bexar County in south central Texas...
Southwestern Guadalupe County in south central Texas...
North Central Wilson County in south central Texas...
* Until 900 AM CDT.
* At 358 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak,
Selma, Randolph AFB, San Antonio Int Airport, Stinson Municipal
Airport, Kirby, Alamo Heights, Windcrest, Terrell Hills, Hollywood
Park, Olmos Park, St. Hedwig, Elmendorf, La Vernia and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
2965 9816 2947 9808 2934 9808 2923 9854
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO2 follow-up statements
814
WGUS54 KEWX 121347
FFWEWX
TXC029-187-493-121500-
/O.EXT.KEWX.FF.W.0031.000000T0000Z-250612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
847 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Eastern Bexar County in south central Texas...
Southwestern Guadalupe County in south central Texas...
North Central Wilson County in south central Texas...
* Until 1000 AM CDT.
* At 847 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 7 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak,
Selma, Randolph AFB, San Antonio Int Airport, Stinson Municipal
Airport, Kirby, Alamo Heights, Windcrest, Terrell Hills, Hollywood
Park, Olmos Park, St. Hedwig, Elmendorf, La Vernia and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
2965 9816 2947 9808 2934 9808 2923 9854
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM300
WGUS74 KEWX 121451
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
951 AM CDT Thu Jun 12 2025
TXC029-187-493-121501-
/O.CAN.KEWX.FF.W.0031.000000T0000Z-250612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Guadalupe TX-Wilson TX-
951 AM CDT Thu Jun 12 2025
...FLASH FLOOD WARNING FOR EASTERN BEXAR, SOUTHWESTERN GUADALUPE AND
NORTH CENTRAL WILSON COUNTIES HAS BEEN REPLACED WITH A FLOOD
ADVISORY...
&&
LAT...LON 2960 9848 2962 9834 2961 9834 2960 9831
2965 9816 2947 9808 2934 9808 2923 9854
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:02 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 12, 2:02 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 202 AM CDT Thu Jun 12 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...05
In the hours before
Local storm report, Jun 12, 3:45 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
345 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Rain 3 NNE Sea World 29.50N 98.68W
06/12/2025 M6.03 Inch Bexar TX Mesonet
Mesonet station FW1542 San Antonio.
&&
JRLocal storm report, Jun 12, 3:46 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Rain 4 ENE Fischer 30.00N 98.20W
06/12/2025 M5.28 Inch Hays TX Mesonet
Mesonet station BFST2 4.3 E Fischer.
&&Local storm report, Jun 12, 3:47 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Rain Garden Ridge 29.63N 98.30W
06/12/2025 M4.76 Inch Comal TX Mesonet
Mesonet station DW7721 Garden Ridge.
0335 AM Rain 2 W New Braunfels 29.71N 98.16W
06/12/2025 M4.70 Inch Comal TX Mesonet
Mesonet station AW802 NEW BRAUNFELS.
0336 AM Rain 2 W Spring Branch 29.88N 98.44W
06/12/2025 M4.68 Inch Comal TX Mesonet
Mesonet station DW3766 Spring Branch.
&&Special weather statement, Jun 12, 3:47 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
TXZ205>207-120930-
Guadalupe TX-Comal TX-Bexar TX-
347 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of northwestern
Guadalupe, northeastern Bexar and southeastern Comal Counties through
430 AM CDT...
At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Antonio Int Airport, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph
AFB, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Shavano
Park, Hollywood Park, McQueeney, Olmos Park, and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2985 9805 2961 9792 2947 9848 2958 9855
TIME...MOT...LOC 0847Z 244DEG 27KT 2954 9845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 3:49 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
349 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Rain 2 SW Helotes 29.55N 98.72W
06/12/2025 M5.20 Inch Bexar TX Public
Measured at Culebra Creek at Baxtershire.
&&
JRLocal storm report, Jun 12, 3:57 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM Rain 5 E New Braunfels 29.71N 98.05W
06/12/2025 M4.99 Inch Guadalupe TX ASOS
Measured at KBAZ (New Braunfels Airport).
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.